# SDR ASOA201612101250

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 32,543 hours, 29,979 cycles
- Engine: Ge CF343B1
- Engine time: 31,273 hours, 28,846 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 873334
- Condition: Smoke
- Location: Right
- Part time: 31,273 hours, 28,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

"SMOKE TOILET" CAUTION MSG IN FLIGHT. SMOKE SEEN & SMELLED IN MID CABIN. FOLLOWED SMOKE TOILET QRH PROCEDURE. AIRCRAFT RETURNED TO DFW AFTER TO. AIRCRAFT FERRIED TO BTR FOR CORRECTIVE ACTION. MTC REMOVED AND REPLACE RT ENGINE IAW ENGINE CHANGE EC/TC CF34-3. OPS AND LEAK CHECK GOOD AT THIS TIME.
